# SDR IXXA20170425247

- Difficulty date: April 12, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1480-1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AUXILIARY STRUCTURE AT RBL 77, R2 DOOR AREA IS CORRODED. BLENDED SEAT TRACK AND FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-40-02 AND ENGINEERING DOCUMENT 47224FAB58, REV IR.
